# SDR SIMA2012010007

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,450 hours, 27,881 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2935 THE CREW REPORTED THE COCKPIT DOOR WAS UNACCEPTABLY DIFFICULT TO CLOSE AND LOCK IN FLIGHT.  ISSUE REQUIRES ONE CREW MEMBER TO LEAVE SEAT TO SECURE. THIS CAUSES A SECURITY PROBLEM DUE TO DOOR BEING OPEN TOO LONG TO SECURE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED DOOR AS REQUIRED AND THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 52-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
